MathSciNet Relay Station
MathSciNet bibliographic data
MR2656338 91B30 (60G51 60K05 91G10)
Tang, Qihe; Wang, Guojing; Yuen, Kam C. Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model. Insurance Math. Econom. 46 (2010), no. 2, 362–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement